Guest daily 7 – days enjoyment

Daily guest HOW-TOs

The guest activities are developed based on the growth cycle of a tree and all its parts. From the seed to a fully grown plant, from the roots all the way to the top leaf.

We have prepared a wide selection of daily- and weekly-organized activities specially made for you and your group around The Leaf Jimbaran

All you need to do to join is sign the booking sheet at the Concierge desk, the day before the activity. Some the activities listed here have an attendance limit, and that we book based on the first booked, first served principle.

We have listed specific meeting points. If there is no gathering point provided, it will be the lobby, five minutes before starting time.

We have an abundance of activities, but if you cannot find what you want, simply contact our concierge and we will create something just for you. We also offer excursions on a private base with additional charge

 

Monday Growth

HEALTHY HERB GROWING

Learn how to grow healthy herbs in our organic garden. Our gardener will introduce some of the best-for-health and best-for-your-dish herbs such as cilantro, lemon balm, basil and borage. The garden-fresh flavors of thyme, basil, savory, oregano, and marjoram are incomparable and add to your cooking pleasure. Get instructions on how to grow herbs outdoors or indoors, fertilizing and pruning.

Did you know? The fresh herb ingredients in Sattvic dishes are picked daily from the herbs planted here

Time: 1 hour

From 4.00pm – 5.00pm

Gathering point: The Organic Garden

 

Rooting for Tuesday

JAMU MAKING SESSION

Join our jamu-making session and learn how to make the delicious and healthy tonic. One of the most common, Turmeric, is not only very yellow and found in many Asian curries, it is also known as one of the world’s most healing spices. The little root is anti-inflammatory, antiseptic, and plays an important role in modern cancer treatments. Balinese healers have been prescribing Jamu Kunyit, a herbal medicine elixir with turmeric, galangal, tamarind, and honey, also highly regarded in Ayurvedic and traditional Chinese Medicine.

Time: 1 hour

From 10.00am – 11.00am

Gathering Point: Organic Garden

 

Wednesdays Trunkful of Joy

SUNRISE YOGA

Ease your stress with our sunrise group yoga session and our in house instructor. With a vibrant touch of sunrise from our rooftop, we are here to give you the true Yoga experience. Yoga is not just about postures, its the only physical exercise program that works on the inter-connectedness of your mind, body and actions, and even spirit if you wish. Yoga aims for the balance between strength and              flexibility for control, ease of pain and range of motion. Practice an anciently and medically modern supported routine that comprehensively works to ease every muscle of your body, strengthens your bones, releases endorphin, and increase your body’s entire internal wellness.

Time: 1 hour

From 7.00am – 8.00am

Gathering point: Main Pool

 

SELF MASSAGE TO REDUCE STRESS AND TIREDNESS

Join our class on self massage techniques you can do anywhere to make your stress melt away, your aches and pains being eased, and your mind entering a relaxed state. A simple self massage can prevent injuiry, reduce stress and keep you feeling great. We show you ways to do it.

Time: 1 hours

From: 03.00 pm – 04.00 pm

Gathering Point: Thyme Spa

 

Branching Thursday

SCRUB MAKING CLASS

This scrub making session will introduce how to make Javanese lulur, the most well known Indonesian traditional body scrub. The session demonstrates lulur making that once was a royal treatment for a healthy radiant skin of Javanese brides. Followed by learn simple techniques to apply the lulur scrub.

Time: 1 hour

From : 02.00 pm – 03.00 pm

Gathering point: Thyme Spa


TASTY FRIDAY

MAKING CANANG OFFERING CLASS

Canang is small, square coconut leaf basket overflowing with a variety of brilliant flowers, whereas sari means “essence”. The Balinese make canang sari offering on a daily basis. In

Hinduism, Balinese offering with food and flowers play in important role in ritual and worship, and the food offered to the Gods is called “prasada”. The Sankrit word “prasada” means “mercy”, or the divine grace of God. The class shows preparation of food for God’s offering, and the eating of the food offered, turns into a powerful devotional meditation.

Time: 1 hour

From : 10.00 am – 11.00 pm

Gathering: The lobby

 

COOKING CLASS

Learn, laugh, and cook with degreed chefs and local Balinese cooks in our kitchen. Listen closely, as they share age-old Balinese recipes passed down through generations. Share meals and discover the deep connection between Balinese cuisine and the land. We use only fresh, seasonal ingredients, grown in our organic garden or on local farms.

Participate in a cooking demonstration with the chef in the morning, then indulge in the fruits of your labor for lunch.

Everyone is welcome in our kitchen – from novice cooks to seasoned chefs. Our menu changes weekly, based on fresh ingredients available at the time. Vegetarian courses are available.

Time: 1 hour

From : 11.00 am – 12.00 pm

Gathering: Sattvic Restaurant

 

Blossom Saturday

SUNRISE YOGA

Ease your stress with our sunrise group yoga session and our in house instructor. With a vibrant touch of sunrise from our rooftop, we are here to give you the true Yoga experience. Yoga is not just about postures, its the only physical exercise program that works on the inter connectedness of your mind, body and actions; and even spirit if you wish. Yoga aims for the balance between strength and flexibility for control, ease of pain and range of motion. Practice an anciently and medically modern supported routine that comprehensively works to ease every muscle of your body, strengthens your bones, releases endorphin, and increase your body’s entire internal wellness.

Time: 1 hour

From 7.00am – 8.00am

Gathering point: Main Pool

 

COLORFUL GARLAND MAKING SESSION

 In Bali, each guest traditionally is welcomed with a flowery garland of flowers encircling the shoulders. It is a symbol of affection. The common folk treasured the flower-laden fields for their flower supplies for festivals and celebrations .To honor a guest, give to a loved one, or make for yourself.

Time: 2 hours

From 3.00pm – 5.00pm

Gathering point: The Lobby